# SDR CA070926001

- Difficulty date: September 24, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Valve
- Part number: 3012347
- Condition: Worn
- Location: Torque Meter
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND WORN TORQUE METER VALVE IN POWER SECTION OF ENGINE GIVING ERRATIC ENGINE TORQUE INDICATION AT COCKPIT INDICATOR. VALVE REPLACED. NO OTHER PROBLEMS NOTED. (TC NR 20070926001)
